| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (bathroom) (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 199 mg/dl.The customer's expected fasting blood glucose test result range is 88 - 125 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the bathroom.The test strip lot manufacturer's expiration date is 01/31/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: result 1 :199mg/dl date:(b)(6) 2017 time:05:10 fasting, result 2 :77mg/dl date:(b)(6) 2017 time:15:20 fasting, result 3 :122mg/dl date:(b)(6) 2017 time:06:02 fasting, result 4 :141mg/dl date:(b)(6) 2017 time:11:54 fasting.
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (bathroom).Test strip udi# (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 199 mg/dl.The customer's expected fasting blood glucose test result range is 88 - 125 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the bathroom.The test strip lot manufacturer's expiration date is 01/31/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).